# SDR SWAA2018062623065

- Difficulty date: June 20, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 19,214 hours, 8,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BAFFLE CRACKED BETWEEN BS 550B TO BS 500C, STR 23R.  R&R BAFFLE IAW SRM AND DWG.
